# SDR ASOA201000985

- Difficulty date: July 5, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 15,287 hours, 10,518 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MAIN CABIN NR 2 EMERGENCY LIGHT POWER SUPPLY WILL NOT OPERATE NR 2 CABIN FLOOD LIGHT - LT FWD EXTERNAL O/W LIGHT.   R & R NR 2 EMERGENCY POWER SUPPLY UNIT IAW AMM 33-51-17-000-805 AND 33-51-17-400-802. PERFORMED OPS TEST OF EMERGENCY POWER SUPPY UNIT IAW AMM 33-51-17-710-80. OPS CHECK GOOD.
